# SDR AWXA200501251

- Difficulty date: October 9, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: BN1066
- Condition: Debonded
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED DISBOND AREA AT AFT EDGE OF LT OUTBOARD FORE FLAP, 72-76 INCHES FROM INBOARD END.  MAINTENANCE REMOVED DISBOND AREA ON THE LT OUTBOARD FOREFLAP IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R.  INSTALLED FABRICATED REPAIR PARTS ON THE LT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-2R FIG 8.
